Back to Ask the Diabetes Team Ask the Diabetes Team

From Overland Park, Kansas, USA:

I have been having recurring leg cramps in my legs and feet for the past six months. Can this be related to my diabetes? I am currently taking 5 mg glyburide and 500 mg metformin.


There is a possibility that this might be related to your diabetes. However, there are other causes for this condition, in addition to diabetes-related nerve or muscle or circulation problems. Electrolyte abnormalities, restless leg syndrome, and side effects to medications are all possibilities. Please discuss this problem with your doctor so that your particular situation can be addressed.


Original posting 19 Dec 2006
Posted to Aches and Pains


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.